# SDR UIEA2023061100636

- Difficulty date: June 11, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 89,135 hours, 14,568 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Tube
- Part number: 4300702
- Part serial: 0308
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

2 HR INTO FLIGHT "ENG 2 CONTROL STATUS MSG", 2 HR LATER #2 ENG EPR INDICATION BLANKED. 10 MINUTES PRIOR TOP OF DESCENT #2 ENG ROLLED BACK AT FL350. DESCENDED TO FL300 AND ATTEMPTED RESTART, NO RE-LIGHT. QRH PROCEDURES ACCOMPLISHED FOR #2 ENGINE. NOTED THROUGHOUT FLIGHT #2 ENG WAS BURNING FUEL AT A FASTER RATE THAN THE OTHER 3 ENGINES.( REMOVED & REPLACED #2 ENGINE ALTERNATOR EEC REF AMM 73-21-05-404-023. OPS CHECK OK. REMOVED & REPLACED # 2 FUEL METERING UNIT REF AMM 73-21-01-404-028-100. OPS CHECK OK. REMOVED & REPLACED #2 ENG. PMA COOLING FLEX TUBES REF AMM 73-21-06-404-033-400. OPS CHECK OK. )
